# SDR ASOA202001317016

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 850
- Aircraft time: 35,604 hours, 23,844 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12307751005
- Condition: Cracked
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L CRACKED BETWEEN FRAMES 10-11. UPPER LATERAL SUPPORT. REMOVED DAMAGED SECTION OF STR 2L @ FRAME 10L & 11L, FABRICATED NEW SECTION AND DOUBLER, INSTALLED IAW ECTC ETD2020-002415. AIRCRAFT STILL IN C CHECK.
